# SDR EVCA201308260047

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N318AE
- Make and model: Bell 206L-3
- Aircraft serial: 51160
- Aircraft time: 9,563 hours, 19,293 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine Bay
- Part time: 9,563 hours, 19,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE MECHANIC FOUND A CRACK IN THE AREA OF THE LT FWD ENGINE MOUNT.
